Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach bloating?

I am very bloated - I used to take spirnolactone....stopped about 3.5 months ago...but I still have alot of bloating...One day I feel very thin & a few days later I feel big. I eat several small meals, drink water & exercise at least 3 times sometimes evey 4-5. I still don t get it
Tue, 18 Dec 2018
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to bloating. I recommend using simethicone medication.

I also recommend using daily probiotics and fibre supplements. I suggest using lactose-free dairy products.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Age 45, having been exercising quite regularly including sit-up, hoping to get rid of my stomach. I have been having a lot of bloating. I am...

Recent questions on  Bloating

doctor1 MD

My Wife had a miscarriage in 1.5 Months and was advised to take Foilc Acid (5 Mg) and Vitamin-C (500 Mg). She developed Bloating and loose Motion...

doctor1 MD

I have had a Kidneytransplant in 2008 but for last last one I feeling bloating in my stomach . i walk 3 km in morning. I am on insulin...

doctor1 MD

Pain under the left rib cage especially after having something to eat. Feels like bloating and wind trapped in the area. Gentle rubbing of the area...

doctor1 MD

Hi - I have been having severe bloating and stomach and side tenderness for the past (4) days. I am not nauseous nor do I have diarrhea, but...

doctor1 MD

I HAVE HAD IRREGULAR PERIODS FOR YRS BUT WHEN EVER I HAD IT IT WILL LAST 6 TO 7 DAYS AND WILL BE HEAVY FOR THE FIRST 3 TO 4 DAYS. ALL OF A SUDDEN I...

doctor1 MD

41 yrs. past six years have non stop cycles which settles down with the intervention of harmone therapy. stopped taking harmone tablets. two cycles...

doctor1 MD

Hi i am 29 male , I get blood in my stool and some times white fuzz in my stool too and i feel bloating stomach and gaseous , and some days i have...